Log In Sign Up

Is it normal?


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
March 13th, 2010, 10:12 AM
babydreamin17's Avatar Member
Join Date: Mar 2010
Location: nc
Posts: 38
to feel so tired and drained after having a hcg trigger of ovidrel?
I googled to find some side effects and I can't seem to find that fatigue is a side effect.

I had the hcg trigger on Wednesday morning so Im just making sure it could be from this. Im so drained and all I wanna do is lay around and SLEEP, seriously.
__________________


Dec '09 & Jan '10: 50mg Clomid / Feb. '10: 100mg Clomid (no ovulation)
March '10: 150mg Clomid, 2mg dexamethasone, 850mg glucophage & hcg trigger Ovidrel on day 13 (PERFECT OVULATION CYCLE) ...BFN on hpt
March 18, 2010: DHs SA RESULTS: low count & low motility
** IUI Hopefully for August Cycle! **







Reply With Quote
  #2  
March 13th, 2010, 10:45 AM
KMH KMH is offline
TTCMA Cheer Captain
Join Date: Sep 2008
Location: right of center
Posts: 18,948
Totally normal! HCG is the hormone your body makes naturally when you are pregnant, so any early pregnancy symptom (fatigue, nausea, sore breasts, etc.) can also be caused by the trigger shot.

Good luck! I hope the fatigue last for many more weeks
__________________


Melissa & DH
IVF babies Claire (3), Abigail (1) and George (1)

Reply With Quote
  #3  
March 13th, 2010, 11:05 AM
LindseyMarie's Avatar Professionally Awesome
Join Date: Dec 2005
Location: Aurora, Colorado
Posts: 11,665
Send a message via AIM to LindseyMarie
Definately normal! Ovidrel knocks me on my butt too!
__________________



After years of trying, 2 years of fertility meds, multiple surgeries, blood draws and needle sticks, some awful pre-IVF complications, and endometriosis and PCOS,
We are done TTC. Praying for peace as we accept this...
Hoping for some comfort after our most recent (and 3rd) surgery and starting Lupron!






Reply With Quote
  #4  
March 13th, 2010, 11:57 AM
babydreamin17's Avatar Member
Join Date: Mar 2010
Location: nc
Posts: 38
good... Im glad its normal!

thanks. Ill glady take this and any other symptoms for the next 9 months.
__________________


Dec '09 & Jan '10: 50mg Clomid / Feb. '10: 100mg Clomid (no ovulation)
March '10: 150mg Clomid, 2mg dexamethasone, 850mg glucophage & hcg trigger Ovidrel on day 13 (PERFECT OVULATION CYCLE) ...BFN on hpt
March 18, 2010: DHs SA RESULTS: low count & low motility
** IUI Hopefully for August Cycle! **







Reply With Quote
  #5  
March 14th, 2010, 07:53 AM
Platinum Supermommy
Join Date: Oct 2006
Location: NY
Posts: 6,083
I never had it on Clomid and Ovidrel, but I know plenty of women who have had fatigue as a s/e. When I was stimming with injectables, I got super tired by the time I triggered....
__________________
Alexandra Eva is here! Born 1/17/10 at 5:55pm. Weighing in at 6lbs, 8oz and 20 Inches Long!
Secondary Infertility Blog*~*http://onemunchkin.blogspot.com/ *~*

Reply With Quote
  #6  
March 14th, 2010, 08:28 AM
Trish36's Avatar Mom of 4
Join Date: Jan 2009
Location: Ontario, Canada
Posts: 8,606
Oh yeah! Your body thinks you are pg. Are you also taking progesterone supplements??? Cause that made me extra extra tired! Good luck...hope this is it for you.
__________________


Project 365 - 2012: http://trisha2012.wordpress.com/


Thank you Jaidynsmum for my gorgeous siggy!

Reply With Quote
  #7  
March 14th, 2010, 12:09 PM
babydreamin17's Avatar Member
Join Date: Mar 2010
Location: nc
Posts: 38
Yeah, I figured my body thinks Im preggo.

no progesterone supplements. Is that something I was suppost to take along with the trigger and clomid and steriod?
__________________


Dec '09 & Jan '10: 50mg Clomid / Feb. '10: 100mg Clomid (no ovulation)
March '10: 150mg Clomid, 2mg dexamethasone, 850mg glucophage & hcg trigger Ovidrel on day 13 (PERFECT OVULATION CYCLE) ...BFN on hpt
March 18, 2010: DHs SA RESULTS: low count & low motility
** IUI Hopefully for August Cycle! **







Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:41 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0